# SDR NWAA073476306

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 77,146 hours, 9,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK LT EMERGENCY DOOR PACK INOPERATIVE.  REPLACED BATTERY PACK PER AMM 52-23-14.
